# SDR SWAA2016093008325

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 31,010 hours, 18,006 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rivet
- Part number: 65C16820
- Condition: Sheared
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE COVER AFT GIRT BAR HANGER RIVET SHEARED.  R&R GIRT BAR ASSEMBLY IAW SRM.
